# SDR N6WA2025072303

- Difficulty date: July 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N550GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10080
- Aircraft time: 33,773 hours, 30,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS349-FS409 RH SILL IS CORRODED AT THE SCREW HOLES.  REMOVED AND REPLACED RH FLOOR SILL BETWEEN FS349-FS409 IAW CRJ SRM 51-42-06 AND GOJET EO-C550-53-MIA-078-O
